# SDR IXXA0500128S

- Difficulty date: February 13, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Xw2.00 &Xw91.00
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT WING INBOARD FLAP AFT UPPER PLATING INTERIM REPAIRS AND DENT DAMAGE BETWEEN STA XW 2.00 CANT AND XW 91.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED PLATING.  FABRICATED NEW PLATING.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED NEW PLATING IAW SEMAN DRAWING E.
